Getting Access Log In Log Out Forgot Password?

NEMOA FALL 2018 SUMMIT: September 12-14, 2018 • Schaumburg, IL Learn More

Fall 2018 Schedule of Events

About NEMOA Summits

NEMOA offers direct marketing merchants of all sizes, and the vendors that service them, an affordable network to share knowledge, learn about industry trends, and connect with peers and experts in a non-selling environment.

There are no exhibits at NEMOA Summits. However, attending companies are welcome to display collateral materials at shared tables provided in the Connection Lounge. These tables are not manned and attendees can browse at their leisure.

Instructions for shipping collateral are posted here: https://nemoa.org/nemoa_fall_2018_summit.php#Shipping


Please try to limit private meetings to free times, rather than competing with Summit sessions or events. Thank you.

We look forward to seeing you at the Summit!


Catalogers/Etailers/Merchants: Click here for your “Convince Your Boss” letter template

Service Providers/Suppliers/Vendors: Click here for your “Convince Your Boss” letter template

 

Summit Schedule

Wednesday 09/12/2018

3:00 P.M. - 6:00 P.M.

Registration Desk & Connection Lounge Open

 

3:00 P.M. - 5:00 P.M.

Welcome Refreshments

 

3:00 P.M. - 6:30 P.M.

3, 2, 1… NETWORK!

You asked, we answered: Attendees wanted more time to connect, so we set aside a block of specially devoted face time. Join us in the Connection Lounge to mingle with merchants, suppliers, and sponsors. Join our Attendify App so you know who’s coming, and set up meetings in advance to make the most of your afternoon. Plus, we’ll have refreshments to energize you, and interactive games to help you meet the right people and kick off the Summit in style.

 

5:30 P.M. - 6:00 P.M.

Sponsor Thank You Reception (by Invite Only)

 

5:45 P.M. - 6:30 P.M.

NEMOA Board & Speaker Reception (by Invite Only)

 

6:30 P.M. - 7:30 P.M.

Welcome Reception (Open To All Registered Attendees)

Sponsored by: Oracle Data Cloud

 

Thursday 09/13/2018

7:30 A.M. - 6:00 P.M.

Registration Desk & Connection Lounge Open

 

7:30 A.M. - 9:00 A.M.

Breakfast Buffet & Networking

Sponsored by: Wiland

 

8:00 A.M. - 9:30 A.M.

C-Level Breakfast Session (by Invite Only)

 

8:00 A.M. - 9:30 A.M.

First Timer Welcome Briefing & Breakfast

Sponsored by: Arandell

 

9:30 A.M. - 9:45 A.M.

15-Minute Break

 

9:45 A.M. - 10:45 A.M.

Opening Session

Speaker: Jen Bilik, Knock Knock and Who's There Group

Topic: Balancing Expression and Business: A Creative Entrepreneur’s Guide

 

10:45 A.M. - 11:00 A.M.

15-Minute Break

 

11:00 A.M. - 12:00 P.M.

Three Concurrent Breakout Sessions

Breakout #1: Win at Omni-Channel Marketing

Speaker: Ashley Chambers Canning, Keds

Breakout #2: Direct Mail Done Better: Postcard Success by Design Toscano

Speakers: Stephanie Stopka, Design Toscano & Lori Paikin, NaviStone

Breakout #3: The Future of SEO: What You Need To Know

Speakers: Dan Reno, 99 Cent Razor & Stephan Spencer, The Art of SEO

 

12:00 P.M.

Lunch Buffet Opens

 

12:00 P.M. - 12:40 P.M.

Lunch & Networking

Sponsored by: Media Horizons

 

12:40 P.M. - 12:55 P.M.

Rising Stars Awards Ceremony

Sponsored by: J.S. Eliezer Associates

 

1:00 P.M. - 1:30 P.M.

Update From D.C.

Speakers: George Isaacson, Brann & Isaacson and Hamilton Davison, ACMA

 

1:30 P.M. - 2:00 P.M.

30-Minute Break

 

2:00 P.M. - 3:00 P.M.

General Session

Speaker: Harry Gold, Overdrive Interactive

Topic: 5 Digital Pillars of Ecommerce

 

3:00 P.M. - 3:15 P.M.

15-Minute Break

 

3:15 P.M. - 4:00 P.M.

Three Concurrent Breakout Sessions (NEW TOPICS)

Breakout #1: Channeling Goldilocks: Get Customer Segmentation Programs "Just Right" to Boost Retention and Reactivation

Speakers: Randy Shortess, Silver Star Brands & Joe Frick, Oracle Data Cloud

Breakout #2: Contrarian Creative: To Captivate Customers, Kick Convention to the Curb

Speaker: Greer Deneen, Sutter Creative

Breakout #3: The Psychology of Email Response: Persuasive Tactics for Increasing Engagement, Conversion & Sales

Speakers: Erin Kress, Fairytale Brownies & Karen Talavera, Synchronicity Marketing

 

4:00 P.M. - 4:15 P.M.

15-Minute Break

 

4:15 P.M. - 5:15 P.M.

Speed Meetings

Join this new fast-paced session created to help you make more business connections in a low-pressure environment. Merchants rotate through Sponsors' tables, where both sides share information and decide if there's a potentially beneficial relationship. Take your face time to the next level!

 

5: 15 P.M. - 6:00 P.M.

Free Time/Networking

 

6:00 P.M. - 6:15 P.M.

Board Buses

 

6:15 P.M. - 6:30 P.M.

Bus Ride from Renaissance Hotel to Level 257

Transportation Sponsored by: J.Schmid

 

6:30 P.M. - 9:30 P.M.

Eat. Play. Connect.

Join us at Level 257, a unique all-in-one fun location - complete with boutique bowling, new and vintage arcade games, and plenty of space to relax and mingle! Enjoy gourmet food, lounge seating, and retro-chic style only two miles from the conference. Transportation provided.

Sponsored by: RedPoint Global

 

Friday 09/14/2018

7:30 A.M. - 12:00 P.M.

Registration Desk & Connection Lounge Open

 

7:30 A.M. - 9:00 A.M.

Breakfast Buffet & Networking

Sponsored by: Dataline

 

8:00 A.M. - 9:00 A.M.

Three Concurrent Breakfast Club Conversations

Breakfast Club #1: Choosing Technologies

Facilitator: Ernie Schell, Marketing Systems Analysis

Breakfast Club #2: Catalog Critiques

Facilitator: Neal Schuler, J.Schmid

Breakfast Club #3: Social Mapping

Facilitator: Harry Gold, Overdrive Interactive

 

9:00 A.M. - 9:15 A.M.

15-Minute Break

 

9:15 A.M. - 10:00 A.M.

Opening Session

Speaker: Larry Shaw, MacKenzie-Childs

Topic: The Journey Back To The Customer

 

10:00 A.M. - 10:15 A.M.

15-Minute Break

 

10:15 A.M. - 11:00 A.M.

Three Concurrent Breakout Sessions: (content is repeat of Thursday afternoon breakout sessions)

 

11:00 A.M. - 11:15 A.M.

15-Minute Break

 

11:15 A.M. - 12:00 P.M.

Closing Panel Session

Moderator: Brad Bishop

1. Panelist 1: Larry Shaw, MacKenzie-Childs

2. Panelist 2: Ernie Schell, Marketing Systems Analysis

3. Panelist 3: Stephanie Stopka, Design Toscano